zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
New criteria on exponential stability of neutral stochastic differential delay equations. (English) Zbl 1100.93048
Summary: Neutral stochastic differential delay equations (NSDDEs) have recently been studied intensively (see e.g. {\it V.B. Kolmanovskii, V.R. Nosov} [Stability and periodic regimes of control systems with aftereffect, Nauka, Moscow (1981; Zbl 0457.93002)] and {\it X. Mao} [Syst. Control Lett. 26, 245--251 (1995; Zbl 0877.93133 ); SIAM J. Math. Anal. 28, No. 2, 389--401 (1997; Zbl 0876.60047); Stochastic differential equations and their applications, Horwood Publishing, Chichester (1997; Zbl 0892.60057)]). More recently, {\it X. Mao} [Asymptotic properties of neutral stochastic differential delay equations, Stochastics Stochastics Rep. 68, No. 3-4, 273--295 (2000; Zbl 0964.60066)] provided with some useful criteria on the exponential stability for NSDDEs. However, the criteria there require not only the coefficients of the NSDDEs to obey the linear growth condition but also the time delay to be a constant. One of our aims in this paper is to remove these two restrictive conditions. Moreover, the key condition on the diffusion operator associated with the underlying NSDDE will take a much more general form. Our new stability criteria not only cover many highly non-linear NSDDEs with variable time delays but they can also be verified much more easily than the known criteria.

93E15Stochastic stability
Full Text: DOI
[1] Brayton, R.: Nonlinear oscillations in a distributed network. Quart. appl. Math. 24, 289-301 (1976) · Zbl 0166.35102
[2] Hale, J. K.; Lunel, S. M. V.: Introduction to functional differential equations. (1993) · Zbl 0787.34002
[3] Has’minskii, R. Z.: Stochastic stability of differential equations. (1981)
[4] Kolmanovskii, V. B.; Nosov, V. R.: Stability and periodic modes of control systems with aftereffect. (1981)
[5] Ladde, G. S.; Lakshmikantham, V.: Random differential inequalities. (1980) · Zbl 0466.60002
[6] Lipster, R. Sh.; Shiryayev, A. N.: Theory of martingales. (1989)
[7] Mao, X.: Stability of stochastic differential equations with respect to semimartingales. (1991) · Zbl 0724.60059
[8] Mao, X.: Exponential stability of stochastic differential equations. (1994) · Zbl 0806.60044
[9] Mao, X.: Exponential stability in mean square of neutral stochastic differential functional equations. Systems control lett. 26, 245-251 (1995) · Zbl 0877.93133
[10] Mao, X.: Razumikhin type theorems on exponential stability of neutral stochastic functional differential equations. SIAM J. Math. anal. 28, No. 2, 389-401 (1997) · Zbl 0876.60047
[11] Mao, X.: Stochastic differential equations and their applications. (1997) · Zbl 0892.60057
[12] Mao, X.: Asymptotic properties of neutral stochastic differential delay equations. Stochastics and stochastics rep. 68, 273-295 (2000) · Zbl 0964.60066
[13] Mohammed, S. -E.A.: Stochastic functional differential equations. (1986)
[14] Rubanik, V. P.: Oscillations of quasilinear systems with retardation. (1969)